advertisement
Question
Posted by: Powered - | 2003/02/26

Anafranil Pills

Hi Doc
Message below was posted please can you comment. Thanks. I hope Bigwig is right. It sounds too good to be true though.

From Bigwig
Message: Try Anafranil pills, they interfere with ejaculation, thus keeping him up a long as u want. He will have a very, very long round. U won't need any second to third round. All pharmacies have the pill. U take it 3 - 4 hours before sexercise, believe me U'll have multiple orgasms. He'll thrust U until U become satisfied.
Date: 25/2/2003

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

Anafranil is a Schedule 5 medication, you need a doctors prescription. Anafranil is not an aphrodisiac that will give you wonderful orgasms, it is used for depression, it's side effect is delayed ejaculation. Please don't see this foruma s a substitute for a medical consultation. Consult your docotr before taking ANY medication.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Simple Mind | 2003/02/27

Thanks. I had no idea what Anafranil was to start off with. If I knew it was an anti depressant it would have made sense. I've been on Aropax myself and know the side effects. Delayed orgasm in a female is NO fun!! :-)

Reply to Simple Mind
Posted by: Big John | 2003/02/26

The Doc's right again. That's apart from always being very sexy.
I used to take an anti depressant Aropax some time ago. My doc (a beautiful sexy blond 30yr old) warned me that a side effect is a much lower libido. I loved it, no change in my libido, only much longer staying power and delayed orgasms. There are other side effects as well and I stopped taking it because I do not like to be dependant on any medication.

Reply to Big John

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement